# SDR AALA202501140601

- Difficulty date: January 7, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WHEEL WELL CUTOUT FLANGE,AND SEAL RETAINERS,HAS SEVERAL SPOTS OF CORROSION AT BS 695 FROM RBL 20 TO RBL 40. REPLACED SEAL RETAINERS PER  SRM 51-40-02-OG AMM 32-12-12-400-801.
